MathSciNet Relay Station
MathSciNet bibliographic data
MR1450427 (98f:14019) 14H10 (14E15 14L30)
de Jong, A. Johan Families of curves and alterations. Ann. Inst. Fourier (Grenoble) 47 (1997), no. 2, 599–621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement